# SDR CA990907031

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Spring
- Part number: 10560583
- Condition: Broken
- Location: Engine Control
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) ENGINE PERFORMANCE ON TAKEOFF WAS ERRATIC.  SUBSEQUENT INVESTIGATION REVEALED THAT GOVERNOR LEVER SPRINGS P/N 105-60583-12 WERE BROKEN OFF ON BOTH ENGINES.
